Jump to content

Mygirls2


Mygirls2

Recommended Posts

Hi everyone,

I am new to this group.  I took cymbalta for a year and developed pgad symptoms.  After my psychiatrist told me I was wrong I weaned off slowly and it went away.  A few months later I tried lexapro since my psychiatrist thought it was a fluke with the cymbalta.  After 5 doses the pgad returned and is still here.  I have bladder issues with this too.  I am currently on klonopin and trintelix.  I'm looking for anyone with some suggestions how to get this pgad to stop.  It has been 2 years and it has changed my life.  Any help or suggestions are appreciated.

 

Link to comment
  • Administrator

Welcome, Mygirls.

 

When did you start taking Trintellix? Why are you taking Klonopin, when did you start taking it?

 

What times of day do you take each of your drugs, and at what dosages?

 

It sounds to me like you get PGAD as a side effect of antidepressants. Some people don't get along with serotonergics. Could be the Trintellix is contributing to your PGAD.

 

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi Mygirls, and welcome to SA from me as well,

 

We ask all members to create a drug signature in an easy to read format as explained below so that we can see your history at a glance.

 

 A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

This is your own Introduction topic where you can ask questions and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy